Urgh....just look at the title you get some idea of what I'm going to report by this little post.
Yes, something wrong with my current condition ! (Why make it sounds so serious?)
My dearest body just behave very abnormal recently and now, I've to take back my control !
Went for Doctor last week, and he gaves me THESE....
A BIG WAIT !
What happened to you Bell popo?
Ferrous Fumarate?! Are you serious?
Ain't this kind of medicine for Anaemia patient?
AH-HA! You've got some idea now.
Honestly, sorry to my Bio teacher, I'm kind of blur and not sure what's the function of these medicine, being consulted by the doctor, asking my pharmacist-to-be friend, googling about it, and I found that,
I AM TAKING CONTRACEPTIVE PILLS!
Primolut N is specially function to regulate and maintaining the hormone level as well as the hormone cycle, to prevent pregnancy, to delay menstruation, etc etc....
Please people! I'm behaving like always, things just happened like sun rise and sun set.
Hope it won't have any tremendous side effect, Gosh, I'm fat enough to be FAT !